# SDR YENA201911220678

- Difficulty date: November 22, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N283JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000125
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 002471
- Condition: No Test
- Location: Emergency Lights
- Part time: 36,285 hours, 23,355 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF TC# 33-50-01-720-801- FWD & MID EPSU FUNCTIONAL TEST REQUIRE UNIT TO BE REPLACE; R & R FWD EPSU1 & CTR FWD EPSU PER AMM 33-50-01. SUPPLEMENTAL INFORMATION TO FOLLOW.
